Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Joint pain, burning sensation, tiredness, throat irritation. Curing time?

sir last friday my doctor sait me for blood test and widal positive with 1:80 range both there and sir said me for xone injection for five days and its complited but now i dont have fever ,bur more joint pain is there and burning sensation in hand and leg is there some tiredness is there and what may be the resion and how many days will it take to cure because i m worried sir and some irritation in throat is also there sir pl guide me
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears that you have either chikan gunya, or dengue, fever, for widal positive the ratio should be more than 1:160, or above.
Any how this is the poly arthritis due to viral fever, the duration of the joint pains depend upon the person, and resistance.
The pharyngitis due to throat pain also can cause some joint pains. Mild pain killers may be suffecient for pain manage ment, if the pain is more consult a physician for diagnosis and treatment. Thank you.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor